# SDR CA081112002

- Difficulty date: May 29, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5714 · Wing, Center Box
- Part: Shroud
- Part number: 85730800002
- Condition: Mismanufactured
- Location: Wing Box
- Part time: 9 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRODUCTION OF 4208 IT WAS DISCOVERED THAT THE CENTER WING LOWER SHROUD RT DRAIN HOLES WERE NOT PRESENT. A DISCREPANCY WAS RAISED AND CLEARED BY DRILLING NEW HOLES IN SITER. UPON THE DELIVERY/ACCEPTANCE FLIGHT, IT WAS DISCOVERED THAT THE AFT COFFEE MARKER WAS UNSERVICEABLE. A TECHNICAL INVESTIGATION REVEALED 6 OF 9 (115 VAC) WIRES DAMAGED. A REPAIR WAS MADE IAW WDM 20-16-00. A SMS/SRS WAS RAISED.
